# SDR ASAA2016041816430

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 25,528 hours, 8,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750134
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL AT BS 727 CRACKED AND CORRODED.  ACFT GROUNDED. REMOVED ZEE CHANNEL SECTION ON BS 127I IAW SRM 51-40-02, MATERIAL ID FOR FAB 1496-377, 7075-T62 IAW SRM 53-00-53-2R-5,  FABRICATED NEW SECTION IAW SRM 53-00-53-2R-5,  ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED IAW SRM 53-00-53-2R-5 AND SRM 51-40-02.
